# SDR MWEA99427

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114011
- Condition: Corroded
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN UNDER FORWARD GALLEY DOOR SCUFF PLATE HAS SEVERAL AREAS OF LIGHT CORROSION AROUND FASTENER HOLES.  BLENDED CORROSION FABRICATED AND INSTALLED REPAIR DOUBLER.
